# SDR FDEA201509032768

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 626 hours, 23,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE RAFT COVER IS LOOSE.  ADJUSTED LOWER CTR LATCH STRAP.  SLIDE COVER OK FOR SERVICE IAW MM 52-11-02-4.
